Econometrica: Jan 1966, Volume 34, Issue 1

Existence of Competitive Equilibria in Markets with a Continuum of Traders

https://doi.org/0012-9682(196601)34:1<1:EOCEIM>2.0.CO;2-2
p. 1-17

Robert J. Aumann

An appropriate model for a market with many individually insignificant traders is one with a continuum of traders. Here it is proved that competitive equilibria exist in such markets, even though individual preferences may not be convex. Such a result is not true for markets with finitely many traders.

Log In To View Full Content

Back